# SDR DALA2025090406548

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1180224) ACCOMPLISH AMDS 5311-01251-02B RIGHT HAND STA 727 FRAME INNER CHORD,737 REPAIR; RII; SECTION 02. SHIM WAS INSTALLED BTW THE RIGHT SIDE OF STA 727 INNER CHORD AND S-18A WEB PER AMDS 5311-01251-02B (AD 2023-06-15) (BOEING SERVICE BULLETIN 737-53A1402 REV 1.
